MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM Ø3.3MM ND, ZLA 10MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM Ø3.3MM ND, ZLA 10MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 031.002S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 10.On (b)(6) 2024, loss of osseointegration was verified.Patient presented with bone type iii and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
CIM Ø3.3MM ND, ZLA 10MM, AH4MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key20159406
Report Number0001222315-2024-002376
Device Sequence Number7235333
Product Code DZE
UDI-Device Identifier07630031713797
UDI-Public07630031713797
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/06/2024
Report Date (Section F) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2026
Device Catalogue Number031.002S
Device Lot NumberGCN65
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/06/2024
Device Age31 MO
Event Location Other
Date Report to Manufacturer08/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale